# SDR CALA2023061201819

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 111,035 hours, 11,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: L3m33406
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK - LH DR NO.3 MASTER CALL EMER EXIT LT FOUND DIM (M33406) TRANSFER REF NON - ROUTINE WO.1885473 AND ORIG BY V897792 L3 DR O/H PNL M33406 BATT PACK REPLACED AND TESTED NORMAL, L3 DR MASTER CALL EXIT LT TESTED NORMAL AS PER AMM33-51-06 AND AMM33-51-00 WORK ACCOMP BY MECH V897819 AND INSP BY V896951 IDT APPROVED BY HX195273
